IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2008 >
Volume 2 Number 4 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/390

Title: On some Generalizations of a Class of Discrete Functions
Authors: Kovachev, Dimiter
Keywords: K-Valued Logic
H-Function
Subfunction
Range
Spectrum
Latin Hypercubes
Hyperparallelepipeds
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 2, No 4, (2008), 313p-320p
Abstract: In this paper we examine discrete functions that depend on their variables in a particular way, namely the H-functions. The results obtained in this work make the “construction” of these functions possible. H-functions are generalized, as well as their matrix representation by Latin hypercubes.
URI: http://hdl.handle.net/10525/390
ISSN: 1312-6555
Appears in Collections:Volume 2 Number 4

Files in This Item:

File Description SizeFormat
sjc068-vol2-num4-2008.pdf124.35 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback